# SDR 96FDEA01002

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Qty Xmitter
- Condition: Broken Wire
- Location: A Hyd Syst
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOSS OF 'A' QTY DECREASED FROM 5 GAL TO 1.2 GAL, LEAK STOPPED.  PRESSURE NORMAL ENTIRE FLIGHT.  REPAIRED WIRE AT A-SYSTEM QTY XMTR, VERIFIED QTY AT SYSTEM 'A' TO PROPER LEVEL.  NO LEAKS FOUND OR NOTED.
